# SDR TRBA20121008001

- Difficulty date: October 8, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR72
- Aircraft serial: 410
- Aircraft time: 32,202 hours, 35,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4865, CREW REPORTED EMERGENCY LIGHTS CLEAR PLASTIC COVER WAS MISSING FROM LIGHTS IN FRONT OF GALLEY CART.  ACFT REMOVED FROM SERVICE. REPOSITIONED EMERGENCY PLASTIC COVER ON FRONT GALLEY CART, IAW JIC 33-50-00. ACFT RETURNED TO SERVICE.
